# SDR LR7A2009090900121

- Difficulty date: September 7, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 56,382 hours, 26,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Cargo Ramp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK PER JOB CARD HC5211, FOUND RAMP DOOR INTERCOSTAL LOWER BEAM WEBS (2EA) & CAPS (2EA), CRACKED AT RS6.1, WL 152, BL 0.  FABRICATED AND REPLACED CAPS & WEBS IAW SRM SMP583 51-60 & 51-70.
